# SDR TWAA9813402

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47731
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND .25 INCH CRACK IN FLANGE OF LONGERON 24L AT STA 294.  CUT OUT DAMAGED SECTION OF LONGERON AND INSTALLED NEW SECTION AND SPLICE PER SRM 53-02, FIG 18.
